# SDR SWAA2023121318352

- Difficulty date: November 4, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 695 BL0 LH SIDE AT CENTER WING BOX 2023-689199<[01] REPLACED ANGLE LOCATED ON BS 695 BL0 LH SIDE AT CENTER WING BOX IAW B737-700 SRM 51-10-02 STEP 9 AND DWG: 273A9110 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED ANGLE LOCATED ON BS 695 BL0 LH SIDE AT CENTER WING BOX IAW B737-700 SRM 51-10-02 STEP 9 AND DWG: 273A9110 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPLACED ANGLE LOCATED ON BS 695 BL0 LH SIDE AT CENTER WING BOX IAW B737-700 SRM 51-10-02 STEP 9 AND DWG: 273A9110 REV: A. RII; SEE INDIVIDUAL SIGN-OFF BELOW
